# SDR IXXA0500180S

- Difficulty date: January 24, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clip
- Condition: Cracked
- Location: Zone 500
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LEFT WING OUTBOARD FLAP INBOARD SUPPORT HINGE TRAILING EDGE UPPER WING SUPPORT CLIP CRACKED.  REMOVED FASTENERS, FABRICATED NEW CLIP, TREATED, PRIMED, AND INSTALLED NEW CLIP AND FASTENERS IAW DC8 SRM 57-2-0, 51-1-21, AND 51-1-8.
